# SDR UPS05144680

- Difficulty date: June 7, 2005
- Submitted: June 10, 2005
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Dirty
- Location: Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR SLIDE LT INOP.  CLEANED CONNECTOR TO ASPSU OPS GOOD PER MM 52-73-18-04.
